×

Kähler metrics and holomorphic fibers. (Métriques kähleriennes et fibres holomorphes.) (French) Zbl 0431.53056


MSC:

53C55 Global differential geometry of Hermitian and Kählerian manifolds
32Q99 Complex manifolds
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] V. A. BELINSKI\? , G. W. GIBBONS , D. N. PAGE et C. N. POPE , Asymptotically Euclidean Bianchi IX Metrics in Quantum Gravity (Phys. Lett., vol. 76 B, 1978 , p. 433-435). MR 58 #14900
[2] A. BLANCHARD , Sur les variétés analytiques complexes (Ann. scient. Éc. Norm. Sup., Paris, vol. 73, 1956 , p. 157-202). Numdam | MR 19,316e | Zbl 0073.37503 · Zbl 0073.37503
[3] B. ECKMANN et A. FRÖLICHER , Sur l’intégrabilité des structures presque complexes (C.R. Acad. Sc., Paris, t. 237, 1951 , p. 2284-2286). MR 13,75f | Zbl 0042.40503 · Zbl 0042.40503
[4] T. EGUCHI et A. J. HANSON , Asymptotically Flat Self-dual Solutions to Euclidean Gravity (Phys. Lett., vol. 74 B, 1978 , p. 249-251).
[5] A. FRÖLICHER et A. NIJENHUIS , Theory of Vector-Valued Differential Forms Part I (Proc. Kon. Nad. Akad. v. Wet., vol. 59 A, 1956 , p. 338-359). Zbl 0079.37502 · Zbl 0079.37502
[6] G. W. GIBBONS et C. N. POPE , CP\(^{2}\) as a Gravitational Instanton (Comm. Math. Phys, vol. 61, 1978 , p. 239-248). Article | MR 58 #20208 | Zbl 0389.53013 · Zbl 0389.53013 · doi:10.1007/BF01940766
[7] S. KOBAYASHI et K. NOMIZU , Foundations of Differential Geometry , New York, John Wiley-Interscience, vol. II, 1969 , p. 178-185. MR 38 #6501 | Zbl 0175.48504 · Zbl 0175.48504
[8] A. LICHNEROWICZ , Théorie globale des connexions et des groupes d’holonomie , Roma, Cremonese, 1955 , p. 218-232 et p. 258-261. · Zbl 0116.39101
[9] S. B. MYERS , Riemannian Manifolds with Positive Mean Curvature (Duke Math. J., vol. 8, 1941 , p. 401-404). Article | MR 3,18f | Zbl 0025.22704 | JFM 67.0673.01 · Zbl 0025.22704 · doi:10.1215/S0012-7094-41-00832-3
[10] A. NEWLANDER et L. NIRENBERG , Complex Analytic Coordinates in Almost Complex Manifolds (Ann. Math., vol. 65, 1957 , p. 391-404). MR 19,577a | Zbl 0079.16102 · Zbl 0079.16102 · doi:10.2307/1970051
[11] A. NIJENHUIS , Jacobi-type Identities for Bilinear Differential Concomitants of Certain Tensor Fields (Proc. Kon. Nad. Akad. v. Wet., vol. 58 A, 1955 , p. 390-403). MR 17,661c | Zbl 0068.15001 · Zbl 0068.15001
[12] A. WEIL , Introduction à l’étude des variétés kählériennes , Paris, Hermann, Act. Sc. Ind., vol. 1267, 1958 , p. 30-43 et p. 83-102). MR 22 #1921 | Zbl 0137.41103 · Zbl 0137.41103
[13] S. T. YAU , On the Ricci Curvature of a Compact Kähler Manifold and the Complex Monge-Ampère Equation (Comm. Pure Appl. Math., vol. 31, 1978 , p. 339-411). MR 81d:53045 | Zbl 0369.53059 · Zbl 0369.53059 · doi:10.1002/cpa.3160310304
[14] M. BERGER , Remarques sur les groupes d’holonomie des variétés riemanniennes , (C.R. Acad. Sc., Paris, t. 262, série A, 1966 , p. 1316-1318). MR 34 #746 | Zbl 0151.28301 · Zbl 0151.28301
[15] D. V. ALEKSEEVSKI\? , Classification of Quaternionic Spaces with Transitive Solvable Groups of Motions (Math. Izv. U.S.S.R., vol. 9, n^\circ 2, 1975 , p. 297-339). Zbl 0324.53038 · Zbl 0324.53038 · doi:10.1070/IM1975v009n02ABEH001479
[16] R. B. BROWN et A. GRAY , Riemannian Manifolds with Holonomy Group Spin (9), Differential Geometry (in honor of Kentaro Yano), Tokyo, Kinokuniya, 1972 , p. 41-59. MR 48 #7159 | Zbl 0245.53020 · Zbl 0245.53020
[17] N. HITCHIN , Polygons and Gravitons [Proc. Cambr. Phil. Soc. (à paraître), 1979 ]. MR 80h:53047 | Zbl 0405.53016 · Zbl 0405.53016 · doi:10.1017/S0305004100055924
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.